# SDR DXTA200702061

- Difficulty date: March 31, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N706QS
- Make and model: Gulstm 200
- Aircraft serial: 131
- Aircraft time: 749 hours, 498 cycles
- Engine: Pwc PW306A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Intermittent
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SELECTED GEAR DOWN, THE RT MLG DID NOT SHOW DOWN & LOCKED WITH A RED INDICATION PRESENT. ON FINAL, CYCLED MLG 1 MORE TIME & INDICATION THE SAME. FLY BY TOWER & TOLD  THAT THE MLG LOOKED TO BE NORMAL. ON DOWNWIND LEG AT 1500 FT AGL RED LIGHT WENT OUT & GREEN LIGHT OF SAFE GEAR CAME ON. LANDED. REMOVED RT MLG ACTUATOR PN 27300-000-04, SN IL-069 AND INSTALLED REPAIRED UNIT PN 27300-000-04, SN IL-141. BLED ACTUATOR  & PERFORMED GEAR SWINGS, NO DEFECTS NOTED WITH LANDING OPERATION. CLOSED ALL ACCESS AND VERIFIED FALL CONNECTORS DISTURBED  DURING TROUBLESHOOTING TO BE SECURE. ALL WORK ACCOMPLISHED IAW G200 AMM.
